# SDR UALA2010080902882

- Difficulty date: August 7, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 57,550 hours, 8,438 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Shutoff Valve
- Part number: 8102296
- Part serial: 132
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN TEMP PROBLEM, FLIGHT DIVERTED.  REPLACED LEFT PACK TRIM AIR PRESSURE REGULATING AND SHUTOFF VALVE (PRSOV) REF AMM AND LEFT CABIN TEMPERATURE CONTROLLER (CTC) REF AMM.
